Volume 7 Number 1 (Jan. 2017)
Home > Archive > 2017 > Volume 7 Number 1 (Jan. 2017) >
IJAPM 2017 Vol.7(1): 59-68 ISSN: 2010-362X
doi: 10.17706/ijapm.2017.7.1.59-68

A Note on Fuzzy Volterra-Fredholm Integro-Integral Equations

Fan Guanghui
Abstract—In this paper we studied a class of Volterra integral equation by using Mönch fixed point theorem, we intend to offer new numerical methods to solve the fuzzy Volterra- Fredholm integro-integral equations. By using the comparison theorems and Picard iterated approximation method we obtained the existence theorem of the solution under some weaker conditions, and we proved the theorem. Some examples are investigated to verify convergence results and to illustrate the efficiently of the method.

Index Terms—Fuzzy integral equations, fuzzy number space, measure of noncompactness, mönch fixed point theorem.

Fan Guanghui is with Department of Mathematics, Heilongjiang Institute of Technology, Harbin, China, 150050 (email: fghxyz@163.com).

Cite: Fan Guanghui, "A Note on Fuzzy Volterra-Fredholm Integro-Integral Equations," International Journal of Applied Physics and Mathematics vol. 7, no. 1, pp. 59-68, 2017.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • Dec 13, 2019 News!

    The paper published in Vol 10, No 1 has received dois from Crossref

  • Dec 05, 2019 News!

    Vol 10, No 1 has been published wi th online version   [Click]

  • Sep 06, 2019 News!

    The paper published in Vol 9, No 4 has received dois from Crossref

  • Aug 30, 2019 News!

    Vol 9, No 4 has been published with online version     [Click]

  • Read more>>